MathSciNet Relay Station
MathSciNet bibliographic data
MR287589 (44 #4792) 57.70 (22.00)
Gelʹfand, I. M.; Fuks, D. B. Upper bounds for the cohomology of infinite-dimensional Lie algebras. (Russian) Funkcional. Anal. i Priložen. 4 1970 no. 4, 70–71.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement